The aim of this paper is to give some companion inequalities to the Ostrowski-Grüss type inequality for n-time differentiable absolutely continuous functions by using recently obtained bounds for the Chebyshev functional.
Chebyshev functional, Ostrowski--Grüss type inequality
AWAN, KHALID MAHMOOD; PECARIC, JOSIP; and PENAVA, MIHAELA RIBICIC
"Companion inequalities to Ostrowski--Grüss type inequality and applications,"
Turkish Journal of Mathematics: Vol. 39:
2, Article 7.
Available at: https://journals.tubitak.gov.tr/math/vol39/iss2/7